Jump to content

Hi....I'm New


[17...]

Recommended Posts

[17...]
Hi - I'm coming off Klonopin after a 4.5 month use (highest dose was 2 mg- 1 at nt 1 in the morning - for a few weeks and I've been on 1 mg for 2 months and slowly tapering down for the last 2 months). I'm one of those patients with a "sensitive system."  :( I was given a script for Klonopin after having an adrenal system crash from too many steroid back injections and a bad round of anitbiotics in combination with stress and low progesterone. As I up my progesterone intake I can come down on the Klonopin. I thought I was doind ok until my hair started to shed.....it's caused so much more anxiety and I'm terrified of losing more hair and causing a huge anxiety bounce back.  :-[ I'm currently taking a 1/4 of a Klonopin tablet and I'm experiencing other side effects as well. I'm scared....looking for some support as I continue to taper off. Thanks for your time
Link to comment
Share on other sites

Hi Clementine,

 

Welcome to BB  :)  I'm glad that you found us!

 

I'm sorry to hear that you are having such a rough time of it due to your klonopin withdrawal.  It sounds like you have been through the wars recently. What sort of taper are you doing?  And how much are you cutting on each reduction?  We generally recommend that you cut no more than 10% of your daily dose every 1 to 2 weeks, depending on how your feel.  You may have tapered a tad on the fast side, so it might be an idea to hold before reducing any further if you are really being hit by the withdrawals.

 

Be sure to check out our tapering & withdrawal support boards, and also check out the Ashton Manual, which is a great resource for all who are tapering and recovering.

Link to comment
Share on other sites

[17...]

Hi all. Thanks for the welcome. I guess I've been tapering off too fast. It must be a common story that thinking a low dose wouldn't cause side effects when stopping the meds (which is what I thought). In 4 weeks I went from 3/4 tablet to 1/4 tablet. I'm was fairly stable at the 1/4 tablet until my hair started to break/shed. Then I became in tune with the side effects of withdrawal and realized that's  what was going on and it seemed to boost the anxiety back up.....but it's also day 8 of this lower dose...so maybe that's it too? I've been stabilizing the anxiety with kavinase for gaba, omegas, progesterone, an assortment of vitamins (including b) rescue remedy, an herbal sleep remedy at nt, and massage and therapy. But the hair thing has thrown me for a loop...I'm 37 yrs old. It has me shaken. I'd appreciate any  information,advice or support. Thanks again

 

Link to comment
Share on other sites

Hi, Clementine.

 

I have seen others post about losing their hair temporarily while withdrawing from benzos.  As far as I know, your hair will grow back so try not to worry too much about it.  BTW, I'd be careful of the B vitamins.  A lot of members find that B vitamins increase w/d symptoms.  They don't affect everyone that way but if you are troubled by your symptoms, you may want to go a week or so without the B vits. to see if you feel better. 

Link to comment
Share on other sites

[17...]
Thanks for the reply.....I had read on another post that B may increase withdrawal symptoms - is the harder withdrawal due to the energy increase from the B...thank you for the info. I'm curious, are there any other supplements or approaches that I should be trying. I'm a little lost on the boards - not sure where to post. And I'm also wondering if there is any guidance on how to withdrawal in terms of days in between, etc? Is there a support thread on withdrawal specifically? Finding this forum has been a very important resource for me - thank you all.  :)
Link to comment
Share on other sites

×
×
  • Create New...